International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 2 Issue 3, March 2013

On the Lattice of L-closure Operators

Raji George, T. P.Johnson

Keywords:

Edition: Volume 2 Issue 3, March 2013

Pages: 409 - 412


How to Cite this Article?

Raji George, T. P.Johnson, "On the Lattice of L-closure Operators", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=IJSROFF2013047, Volume 2 Issue 3, March 2013, 409 - 412

25 PDF Views | 25 PDF Downloads

Download Article PDF




Top